# SDR CALA0300517

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 18,597 hours, 2,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R-4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A DENT IN THE R-4 DOOR LOWER AFT CORNER SKIN AFTER AIRCRAFT ARRIVED IN LGW.  THE DENT WAS WITHIN LIMITS AND DEFERRED. THE DOOR SKIN WAS REPAIRED IAW SRM 52-10-01, REPAIR 8 WHILE AIRCRAFT WAS IN A 4C CHECK AT HKG.
